# SDR CA130719001

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,047 hours
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Condition: Damaged
- Location: Flap Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLAP MOTOR OPS CHECK, TASK 27-51-00-710 PART OF THE OPS 1-2 INSPECTION, WHERE BOTH CONTROL SIDE OF THE FLAP ARE TESTED INDEPENDENTLY, THE RIGHT FLAP GEARBOX WAS DRIVING THE FLAPS ERRATICALLY BY SEQUENCE MAKING BIG (BANG) NOISE. THE FLAP MOTOR AND GEARBOX WERE REMOVED. THE RIGHT GEARBOX WERE FOUND TO BE VERY HARD TO ROTATE BY HAND AT ONE POINT AND COMPLETELY FREE TO ROTATE AFTER A SMALL FORCE APPLIED TO IT SHOWING INTERNAL DAMAGE. BOTH MOTORS WERE INSPECTED AND NO DAMAGE WERE FOUND. BOTH GEARBOX WERE REPLACED.
